I took 5mg the 1st week, then 10mg the 2nd week. No issues with side effects, just slight stomach discomfort . I take it in the evening. When I went to take 20mg the 3rd week, I woke in the middle of the night feeling horrible. I wanted to throw-up I felt so bad, but couldn't. I felt horrible the entire next day. My whole body ached. I took 5mg that evening, then went back to 10mg thereafter. I'm scared to try to 20mg again. Is anyone at 10mg and satisfied, or do I have to get up to 20mg to get relief? I also take 40mg of Vyvanse in the morning.
Ashwambro; We are all different some get by on the 5mg and up to 40mg.You might try 15mg but talk to your doctor so he/she knows what is going on. Seems like most people are anywhere between 10 and 20mg daily depending on results and how you tolerate it..Here is some info. from our drug site.Show you what im talking about but many do well on the 10 to 15mg daily. ok here is the copy and paste on the dosage.((((The recommended starting dose is 10 mg administered orally once daily without regard to meals. Dosage should then be increased to 20 mg/day, as tolerated, because higher doses demonstrated better treatment effects in trials conducted in the United States. The efficacy and safety of doses above 20 mg/day have not been evaluated in controlled clinical trials. A dose decrease down to 5 mg/day may be considered for patients who do not tolerate higher doses [see Clinical Studies (14)].)))))) hope this helps you some Chuck1957
ashwambro still Chuck; Let your doctor know what is going on. And see if it's okay to take 15mg if you still are having problems but many do just as well on the 10mg..You well make it you are through the worst part now.Maybe just take more time on the 10mg, Then try the 20 after you have adjusted to the 10mg dose unless you don't feel the need to increase it.AND remember your not alone. We are all having are battles and it helps to be able to chat or ask questions chuck1957
Thats awfully quick to go to 20 mg. I was on 10 mg for a month and then 15 for three weeks and then went to 20. It does make me a little nauseous sometimes. For me, I have to take it as early in the day as possible because if I take it too late in the day, I have trouble falling asleep or staying asleep that night. Everyone responds differently to medications though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 2 answers
Posted 11 Jan 2015 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 2 May 2016 • 2 answers
Posted 22 Feb 2018 • 0 answers